# SDR CALA2025102810631

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 74,196 hours, 31,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L INDICATION AFTER EMERGENCY LIGHT TEST PARTS NIS AT BNA PARTS UPDATED REMOVED AND REPLACED FWD LEFT EPSU BATTERY PER AMM 33-51-38. OPS CHECK GOOD. TEST OK. PARTS USED:  18-3351-3-0001, QTY :1
